# SDR 2008UALA04160

- Difficulty date: August 6, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR REQUIRES REPAIR DOUBLER AT UPPER HINGE CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER.
